# SDR FDEA201003130801

- Difficulty date: March 13, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 58,233 hours, 13,053 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC2740501
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT LEFT WING INBOARD FLAP UPPER SURFACE STA XIFH 216.  REPAIR AS PER SRM 57-00-01 FIG 201 REPAIR 1 REV 43 (MAJOR REPAIR).
